Alert archive / California / Red Flag Warnings in 2010

Red Flag Warning 2, NWS San Diego, CA

September 30, 20104 counties in California

NWS San Diego, CA issued this red flag warning at Sep 30, 2010, 7:41 AM PDT for 4 counties in California. It was in force for 14 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 30, 2010, 7:41 AM PDT (14:41 UTC)
Expired
Sep 30, 2010, 9:32 PM PDT
In force
14 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 30, 9:15 AM PDTTSTM WND GST 58Yucca Valley, CATHE WIND GUST WAS MEASURED BY A DAVIS WIZARD II WEATHER STATION.
Sep 30, 7:44 PM PDTHEAVY RAIN 01 Ese El Cajon, CAMINOR STREET FLOODING IN GREENFIELD, ALONG I-8 AND WILDCAT CANYON. A GAUGE IN GRANITE HILLS RECORDED 0.22 INCHES OF RAIN DURING A BRIEF STORM BETWEEN 1230 AND 1330 PDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 2.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2010-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2010-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-688 J/kg
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

923 
WWUS86 KSGX 301441
RFWSGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
741 AM PDT THU SEP 30 2010

...RED FLAG WARNING IN EFFECT UNTIL 11 PM FOR DRY LIGHTNING...

.LIGHTNING STRIKES ARE AVERAGING ABOUT 2 PER MINUTE AND ONLY
TRACE AMOUNTS TO A FEW HUNDREDTHS OF AN INCH ARE ACCOMPANYING THE
THUNDERSTORMS. DOWNDRAFT WINDS SO FAR HAVE BEEN MEASURED BETWEEN
25 AND 37 M,PH. POTENTIAL FOR GUSTS TO 45 MPH REMAINS. NO
SIGNIFICANT MOISTENING OF LOWER LEVELS EXPECTED THROUGH TONIGHT. 

CAZ242-248-250-255>258-260>262-010245-
/O.NEW.KSGX.FW.W.0002.100930T1441Z-101001T0600Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-VICTOR VALLEY-APPLE VALLEY-
LUCERNE VALLEY-YUCCA VALLEY-MORONGO VALLEY-COACHELLA VALLEY-
INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT-
SAN DIEGO COUNTY DESERTS-
INCLUDING THE ANZA BORREGO DESERT STATE PARK-
741 AM PDT THU SEP 30 2010

...RED FLAG WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR
DRY LIGHTNING AND GUSTY OUTFLOW WINDS...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* FREQUENT DRY LIGHTNING LIKELY TO ACCOMPANY THUNDERSTORMS

* THUNDERSTORMS: WIDESPREAD FROM THE COASTS TO THE DESERTS MOVING
  TOWARDS THE NORTHWEST

* OUTFLOW WINDS: BETWEEN 35 AND 45 MPH

* TIMING: UNTIL LATE EVENING HOURS

* OUTLOOK: MORE WETTING RAINS LIKELY ON FRIDAY AND SATURDAY 

* IMPACTS: LIGHTNING STARTED FIRES WILL LIKELY BE FANNED BY
  DOWNDRAFTS AND HAVE RAPID SPREAD RATES INITIALLY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BALFOUR
HTTP://WEATHER.GOV/SANDIEGO
3 follow-up statements
743 
WWUS86 KSGX 301942
RFWSGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1242 PM PDT THU SEP 30 2010

...RED FLAG WARNING FOR DRY LIGHTNING FOR MOST ZONES WILL BE
LOWERED AT 3 PM PDT... 
...RED FLAG WARNING OVER THE HIGH DESERTS FOR DRY LIGHTNING WILL CONTINUE
UNTIL 11 PM PDT...

.LIGHTNING STRIKES HAVE TEMPORARILY DIMINISHED TO AROUND 20
STRIKES EVERY 15 MINUTES...BUT LIKELY TO INCREASE AGAIN LATER THIS
AFTERNOON AND EVENING. WIND GUSTS TO 47 MPH HAVE BEEN REPORTED.
RAINFALL REPORTS NEAR OR ABOVE A TENTH OF AN INCH HAVE BEEN
AT ELEVATIONS ABOVE 3700 FEET. AFTER 3 PM...LOWER ELEVATIONS...EXPECT
FOR HIGH DESERT AREAS...SHOULD BE MOISTENED ENOUGH FROM CURRENT
ROUND OF THUNDERSTORMS TO ALLOW WETTING RAINS TO REACH THE
SURFACE. OVER THE HIGH DESERTS LIKELY TO REMAIN IN PLACE UNTIL
AFTER THE SECOND ROUND OF THUNDERSTORMS MOVES THROUGH THE AREAS.
THIS IS THE BASIS FOR CONTINUING THE WARNING THERE UNTIL 2300 PDT.

CAZ242-248-250-255>258-261-262-302200-
/O.EXT.KSGX.FW.W.0002.000000T0000Z-100930T2200Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-COACHELLA VALLEY-
INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT-
SAN DIEGO COUNTY DESERTS-
INCLUDING THE ANZA BORREGO DESERT STATE PARK-
1242 PM PDT THU SEP 30 2010

...RED FLAG WARNING NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON
FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* FREQUENT DRY LIGHTNING LIKELY TO ACCOMPANY THUNDERSTORMS

* THUNDERSTORMS: WIDESPREAD AND MOVING TOWARDS THE NORTHWEST

* OUTFLOW WINDS: BETWEEN 35 AND 45 MPH

* TIMING: DRY LIGHTNING UNTIL 3 PM PDT

* OUTLOOK: THUNDERSTORMS CONTINUING AFTER 3 PM TODAY AND INTO
  FRIDAY AND SATURDAY. THESE ADDITIONAL THUNDERSTORMS LIKELY TO
  BE ACCOMPANIED WITH WETTING RAINS.

* IMPACTS: LIGHTNING STARTED FIRES WILL LIKELY BE FANNED BY 
  DOWNDRAFTS AND HAVE RAPID SPREAD RATES INITIALLY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

CAZ260-010600-
/O.CON.KSGX.FW.W.0002.000000T0000Z-101001T0600Z/
VICTOR VALLEY-APPLE VALLEY-LUCERNE VALLEY-YUCCA VALLEY-
MORONGO VALLEY-
1242 PM PDT THU SEP 30 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS...

* FREQUENT DRY LIGHTNING LIKELY TO ACCOMPANY THUNDERSTORMS

* THUNDERSTORMS: WIDESPREAD MOVING TOWARDS THE NORTH AND NORTHWEST

* OUTFLOW WINDS: BETWEEN 35 AND 45 MPH

* TIMING: UNTIL 2300 PDT TONIGHT

* OUTLOOK: THUNDERSTORMS CONTINUING AFTER 2300 PDT TONIGHT AND
  INTO FRIDAY AND SATURDAY. THESE ADDITIONAL THUNDERSTORMS LIKELY
  TO BE ACCOMPANIED WITH WETTING RAINS.

* IMPACTS: LIGHTNING STARTED FIRES WILL LIKELY BE FANNED BY 
  DOWNDRAFTS AND HAVE RAPID SPREAD RATES INITIALLY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BALFOUR

HTTP://WEATHER.GOV/SANDIEGO
921 
WWUS86 KSGX 302157
RFWSGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
257 PM PDT THU SEP 30 2010

.LIGHTNING STRIKES HAVE BEEN FLUCTUATING BETWEEN 30 TO 60 STRIKES
PER 15 MINUTES ACROSS SAN DIEGO COUNTY HOWEVER WETTING RAINS ARE
NOW BEING REPORTED AT MOST LOCATIONS. THOUGH LIGHTNING ACTIVITY
HAS SO FAR BEEN MUCH LESS OVER THE HIGH DESERT AREAS...WINDS GUSTS
OVER 45 MPH IN DOWNDRAFTS HAVE BEEN REPORTED THERE ALONG WITH LITTLE
TO NO RAIN. THUS WILL KEEP THE RED FLAG WARNING FOR DRY LIGHTNING
GOING FOR FIRE WEATHER ZONE 260 UNTIL 2300 PDT AND END ELSEWHERE
AT THIS TIME.

CAZ242-248-250-255>258-261-262-302300-
/O.CAN.KSGX.FW.W.0002.000000T0000Z-100930T2200Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-COACHELLA VALLEY-
INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT-
SAN DIEGO COUNTY DESERTS-
INCLUDING THE ANZA BORREGO DESERT STATE PARK-
257 PM PDT THU SEP 30 2010

...RED FLAG WARNING IS CANCELLED FOR DRY LIGHTNING AND GUSTY
OUTFLOW WINDS...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE RED
FLAG WARNING. 

THOUGH FREQUENT LIGHTNING AND GUSTY WINDS ARE STILL LIKELY
THROUGH THIS EVENING...WETTING RAINS ARE ACCOMPANYING MOST OF THE
THUNDERSTORMS.

$$

CAZ260-010600-
/O.CON.KSGX.FW.W.0002.000000T0000Z-101001T0600Z/
VICTOR VALLEY-APPLE VALLEY-LUCERNE VALLEY-YUCCA VALLEY-
MORONGO VALLEY-
257 PM PDT THU SEP 30 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS...

* FREQUENT DRY LIGHTNING LIKELY TO ACCOMPANY ANY THUNDERSTORMS
  THIS EVENING.

* THUNDERSTORMS: WIDESPREAD MOVING TOWARDS THE NORTH AND
  NORTHWEST

* OUTFLOW WINDS: BETWEEN 35 AND 45 MPH

* TIMING: UNTIL 2300 PDT TONIGHT

* OUTLOOK: THUNDERSTORMS CONTINUING AFTER 2300 PDT TONIGHT AND 
  INTO FRIDAY AND SATURDAY. THESE ADDITIONAL THUNDERSTORMS 
  LIKELY TO BE ACCOMPANIED WITH WETTING RAINS.

* IMPACTS: LIGHTNING STARTED FIRES WILL LIKELY BE FANNED BY 
  DOWNDRAFTS AND HAVE RAPID SPREAD RATES INITIALLY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LIGHTNING AND STRONG WINDS...FOLLOWED BY LITTLE TO NO
RAIN...WILL CREATE EXPLOSIVE FIRE GROWTH ON NEW OR EXISTING FIRES.

&&

$$

BALFOUR

HTTP://WEATHER.GOV/SANDIEGO
360 
WWUS86 KSGX 010432
RFWSGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
932 PM PDT THU SEP 30 2010

...RED FLAG WARNING FOR THE HIGH DESERTS CANCELLED...

.ISOLATED T-STORMS HAVE REMAINED SOUTH OF THE HIGH DESERTS TODAY.
MOISTURE WILL SURGE NORTH TONIGHT AND BRING SCATTERED
THUNDERSTORMS OVER THE SAN BERNARDINO MOUNTAINS...A FEW WHICH MAY
REACH THE HIGH DESERTS. CONVECTION WILL REMAIN ISOLATED...AND
LIGHT WETTING RAINS WILL ACCOMPANY MOST THUNDERSTORMS. 

CAZ260-010545-
/O.CAN.KSGX.FW.W.0002.000000T0000Z-101001T0600Z/
VICTOR VALLEY-APPLE VALLEY-LUCERNE VALLEY-YUCCA VALLEY-
MORONGO VALLEY-
932 PM PDT THU SEP 30 2010

...RED FLAG WARNING IS CANCELLED FOR DRY LIGHTNING AND GUSTY
OUTFLOW WINDS...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE RED
FLAG WARNING. 

$$


HTTP://WEATHER.GOV/SANDIEGO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Sep 30, 2:00 AM PDT, 5 hours 41 minutes earlier.

Area forecast discussion, Sep 30, 2:00 AM PDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 AM PDT THU SEP 30 2010

.SYNOPSIS...AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO
ROTATE SUBTROPICAL MOISTURE OVER THE AREA THROUGH FRIDAY WITH
SHOWERS OR THUNDERSTORMS POSSIBLE IN ANY AREA ANY TIME. MOISTURE IS
EXPECTED TO DECREASE DURING THE WEEKEND WITH AFTERNOON THUNDERSTORMS
OVER THE MOUNTAINS AND DESERTS SATURDAY. THE MARINE LAYER HAS MOVED
INTO THE COAST WITH LOCALLY DENSE FOG. NIGHT AND MORNING LOW CLOUDS
AND FOG ARE EXPECTED TO CONTINUE AND INCREASE EARLY NEXT WEEK AS A
TROUGH DEEPENS INTO THE STATE.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

UPPER LEVEL LOW REMAINS OFF THE COAST THROUGH SATURDAY AFTERNOON
WITH SUBTROPICAL MOISTURE MOVING OVER SOCAL. ISOLATED SHOWERS AND
THUNDERSTORMS ARE POSSIBLE AT ANY TIME AND ANYWHERE FROM THE COAST
TO THE DESERTS THROUGH FRIDAY. MOISTURE IS EXPECTED TO DECREASE
SATURDAY WITH AFTERNOON SHOWERS AND THUNDERSTORMS POSSIBLE IN THE
MOUNTAINS AND DESERTS. THE MARINE LAYER HAS APPEARED ALONG THE COAST
WITH LOCALLY DENSE FOG AT TIMES. NIGHT AND MORNING LOW CLOUDS AND
FOG ARE EXPECTED THROUGH SUNDAY. AN UPPER LEVEL TROUGH OF LOW
PRESSURE IS FORECAST TO DROP OVER THE STATE SUNDAY AND CLEAR OUT THE
SUBTROPICAL MOISTURE AND DEEPEN THE MARINE LAYER. LOW CLOUDS ARE
EXPECTED TO BECOME MORE EXTENSIVE AND MOVE FARTHER INLAND BY MONDAY
MORNING...CONTINUING THROUGH TUESDAY. A WEAK OFFSHORE FLOW IS
FORECAST TO DEVELOP BY WEDNESDAY MORNING AND KEEP LOW CLOUDS AND FOG
ALONG THE SOUTHERN COAST. TEMPERATURES WILL REMAIN ABOUT THE SAME
TODAY WITH NOT MUCH CHANGE FRIDAY AND SATURDAY..THEN COOLER SUNDAY
THROUGH TUESDAY...SLIGHTLY WARMER WEDNESDAY. NO SIGNIFICANT WINDS
EXCEPT STRONG GUSTY WINDS POSSIBLE WITH THUNDERSTORMS.

&&

.AVIATION...
300845Z...PATCHY LIFR/VLIFR STRATUS/FOG HAS FORMED ALONG PARTS OF
THE SAN DIEGO COUNTY COAST AND WILL CONTINUE THROUGH 16-17Z.
STRATUS/FOG MAY RETURN TO THE COASTAL AIRPORTS TONIGHT AFTER 06Z
WITH BASES AROUND 500-800 FT MSL AND WIDESPREAD 3-5SM VSBY...LOCALLY
1SM OR LESS.

OTHERWISE...SCT-BKN CLOUDS AOA FL100. SLIGHT CHANCE OF SHOWERS/TSTMS
TODAY...ESPECIALLY OVER THE MTNS AND DESERTS. IF STORMS DO DEVELOP
BASES WILL BE AROUND FL080 WITH TOPS TO FL350.

&&

.MARINE...
MODERATE NW SWELL HAS BEGUN TO SUBSIDE AND WILL CONTINUE TO DECREASE
THROUGH SATURDAY. SURF WILL REMAIN ABOVE NORMAL TODAY WITH SETS TO 6
FEET POSSIBLE IN SOUTHERN SAN DIEGO COUNTY. STRONG RIP CURRENTS ARE
POSSIBLE AT BOTH ORANGE AND SAN DIEGO COUNTY BEACHES.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...WHITLOW
AVIATION/MARINE...SS

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Sep 30, 4:00 AM PDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PDT THU SEP 30 2010

CAZ042-043-048-050-055>058-060>062-010000-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
400 AM PDT THU SEP 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY THROUGH TONIGHT

SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ALL AREAS. THUNDERSTORMS
MAY PRODUCE STRONG GUSTY WINDS AND DRY LIGHTNING STRIKES. THE FLASH
FLOOD POTENTIAL INDEX IS LOW. THE RISK OF FLASH FLOODING IS MINIMAL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ALL AREAS FRIDAY...THEN
SLIGHT CHANCE AFTERNOON MOUNTAINS AND DESERTS SATURDAY. FOR
FRIDAY...THE FLASH FLOOD POTENTIAL INDEX IS LOW. THE RISK OF FLASH
FLOODING IS MINIMAL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WHITLOW

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 8:37 AM PDTAreal Flood AdvisorySGXSan Diego91 min
Sep 30, 1:40 PM PDTAreal Flood AdvisorySGXSan Diego5 hr

Nearby

Red Flag Warnings in California, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.